|Vitimins and Atripla
Jan 6, 2008
Hello - I take vitimins in the morning (fish oil, B complex, and a multi); I take Atripla at night. I wanted to add vitimin C in the am and pm...but...I started to wonder if these or any vitimins have an adverse reaction with Atripla? and are there any recommended vitimins to take with Atripla. Thank you! Kenn
| Response from Dr. Wohl
Taking these together should not be a major problem. Vitamin C at doses that are not excessive (under 1000 mg a day) should also be fine.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of Acute HIV Infection?
- Is Tingling In Fingers A Symptom Of HIV?
- Chances Of Catching HIV From Sex With A Prostitute
- Hairy Tongue After Masturbation Worried I Have HIV
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.